# SDR SIMA20120423010

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 29,915 hours, 27,694 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT LOWER YOKE 1 FORWARD ENGINE MOUNT FITTING CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FITTING IAW EO-EM-54MR-386.  THE AIRCRAFT WAS RETURNED TO SERVICE.
